# SDR DALA2017012700676

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 47,676 hours, 23,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT UNDER OVERHEARD BIN INOPERATIVE AT SEAT 10ABC. MAINTENANCE PERFORMED REPAIR PER NR 001-378:3350-7413/002.
